# SDR DHL9670810C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104124
- Condition: Cracked
- Location: Bs 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING RIB AT STA 601.5 HAS CRACKS AT  LOWER STR 6, 8 AND TOP STRINGER 11.  REMOVED AND REPLACED WING RIB AT STA 601.5 PER S/B 57-127.
